# SDR DXTR2015020401

- Difficulty date: January 7, 2015
- Submitted: February 4, 2015
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 10,394 hours, 8,401 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 66312027
- Condition: Cracked
- Location: Zone 300
- Part time: 10,394 hours, 8,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CLIP ON VERTICAL STABILIZER HAS 2 SMOKED HI-LOCKS ON OTBD EDGES ON FWD SIDE.  FOUND A CRACK PROTRUDING FROM THE LT OTBD LOWER PIVOT FITTING FLANGE TRAVELING UP & OTBD APPROX .5" FOUND 2 CRACKS TRAVELING FROM THE RT OTBD HOLE, ONE TRAVELING UP & OTBD APPROX .5" AND 1 TRAVELING OTBD APPROXIMATELY .5".
